# SDR CA130807003

- Difficulty date: July 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Failed
- Location: Oxygen Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW ATTEMPTED TO USE THE PORTABLE FIRST AID OXYGEN BOTTLE BUT COULD NOT GET ANY FLOW FROM IT.  PRIOR TO SENDING TO VENDOR, MAINTENANCE PERSONNEL FOUND THAT THE OXYGEN APPEARED TO BE FULLY SERVICED AND THE OXYGEN PRESSURE INDICATOR WAS WORKING CORRECTLY.  THE BOTTLE SHUTOFF VALVE WAS THEN CRACKED OPEN. THE OXYGEN DEPLETED ITSELF AS INDICATED ON THE GAUGE.  THE OUTLET PORTS FOR THE HIGH FLOW AND LOW FLOW WERE TRIED BUT DID NOT GET ANY OUTPUT.  IT WAS CONFIRMED NO FLOW OUT. IT APPEARED THAT THE BOTTLE REGULATOR HAD INTERNAL FAILED AT SOME POINT.
